# SDR 9626546718

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE N1 WENT TO ZERO WITH VIBRATION NOTED.  THE ENGINE WAS SHUT DOWN, DUMPED 55.000 LBS OF FUEL AND THE AIRCRAFT RETURNED TO SFO WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTION REVEALED A BIRD STRIKE.  PERFORMED ENGINE RUN-UP AT TAKEOFF POWER AND NO VIBRATION WAS EXPERIENCED.
